Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Depiwhite cream caused redness and irriation when applied to dark circles. Is it a reaction?

HELLO SIR, DOCTOR HAD SUGGESTED ME YOUR CREAM FOR USING IT ON DARK CIRCLES i.e(depiwhite under eye gel) BUT DUE TO CERTAIN MISTAKE CHEMIST HAD GIVEN ME DEPIWHITE CREAM..I HAD APPILIED IT ON MY DARK CIRCLES FOR DAYS REGULARLY WHICH HAD CAUSED A REACTION (REDNESS ON DARK CIRCLES,IRRITATION )AND WHEN I HAD SHOWN IT TO MY DOCTOR HE SAID TO USE DEPIWHITE UNDER EYE GEL .. BUT THERE ARE SOME FOLLOWING QUERIES WHICH ARE AS FOLLOWS 1 IS IT A REACTION ? 2 IF IT IS A REACTION HOW MUCH TIME IT WILL TAKE IT TO OVERCOME ? 3 FROM WHEN TO APPLY DEPIWHITE UNDER EYE GEL AFTER REACTION IS TREATED OR I CAN APPLY IT ON THAT REDNESS PART OF DARK CIRCLES.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  1178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
Hello,
It appears you may have a chemical hypersensitivity to one of the excipients of the cream and it is important that you see a dermatologist with interest in chemical sensitivity to get a patch test done to exclude this.
You can apply a local antihistamine cream or take an antihistamine tablet for a few days to treat the present reaction.
It normally takes a few days (less than a week typically) to overcome this reaction.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor